# SDR REXA96029

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Depleted
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE INDICATION AIRBORNE, NO INDICATION OF COMBUSTION WHEN INSPECTED ON GROUND.  CARGO FIRE BOTTLE DEPLETED, DEFERRED DM14773.  CLEANED CANNON PLUG AND INSPECTED, OPS CHECK GOOD A/P 260113924.  CLEARED DEFER 14773 BY REMOVING AND REPLACING CARGO FIRE BOTTLE AND SQUIB.  OK FOR SERVICE.  (M)
